# SDR SWAA011991

- Difficulty date: July 12, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,131 hours, 46,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND # 4 L/E SLAT LOWER SKIN CRACKED OTBD OF ACTUATOR ATTACH.                              REPAIRED SKIN PER SRM.
